# SDR COMA0560447

- Difficulty date: August 15, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 13,819 hours, 11,628 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: 572143
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 22,590 hours, 19,890 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5003 - HYDRAULIC SYSTEM 3 LOW PRESSURE CAUTION.  REPLACED THE NR 3A ACMP.
